Facebook Pixel


By November 25, 2010 - 5:14pm
Rate This

ok im a little concerned also my last period was for sept but it was late so it started early oct my boyfriend came down from iraq so the first time we had intercourse was oct 8 and we had ALOT of intercourse mind you we were kinda planning on trying to get pregnant oct 14 i decided to take a plan b pill and a couple of days later i had some bleeding i didnt know to take it as my period or a side effect but i believed it to be a side effect but me and my boyfriend kept having sex after i took it... on oct 24 i got a false positive on a pregnancy test thelast day we stopped having intercourse was the day before halloween and nov2 i started spotting i thought i was going to start my period but it was really lite and lasted 21/2 days the 1/2 of day it was like a brownish color like a end of period color and till this day i have not gottn my real period and today is THANKSGIVING !!! so im worried should i have gottn my period by now or does anyone think im pergnant ?? i took a hpt but they come out negative && i dont know if it could be to early to take it ...

Add a Comment4 Comments

ok thank you !!!

November 26, 2010 - 9:00am

yes it was light VERY light in nov and short i have never had that before and i have took the plan b pill before my period always comes it just lasts a little longer !! i am waiting till the end of the month to see if i start if not then take a test I mean i wouldnt mind if i was pregnant we were kinda trying but what are the chances of me being pregnant would you know ? i believe since i took that plan b pill it may have messed up my ovulation period do you think there is a chance ??

November 26, 2010 - 8:20am
(reply to ashley_87)

As you know, anytime you have unprotected sex, you can get pregnant. We cannot give odds, and given that you did take PlanB, it even is hard to say when your period would come. But taking it step-by-step as I said before, work from when you last had bleeding. It is not unheard of for your period to change now-and-again. Like I said before, it's always a good idea to track changes somehow so if problems arise, you can explain it to a doctor easily.
Good luck, and hope you get the result you want.

November 26, 2010 - 8:35am

Hi Ashley_87,
OK...let's take this step-by-step to try and help you figure this out.
- You took PlanB, and sometime around the 17th of October and had bleeding a few days later (breakthrough bleeding, most likely).
- Then you had bleeding again in early November (could have been a light, short period--taking PlanB can mess up your menstrual cycle, so this is not completely unusual).
- You haven't had bleeding again yet.
- You may then be due for your next "regular" period sometime next week, depending on the length of this cycle.
- You have taken pregnancy tests that have turned up negative.
- You have not had sex this month.
Does all that sound about right? If it does, then try and remain calm. Wait until next week to see if you get your period. If you don't get your period, take another pregnancy test. Keep track on a sheet of paper or calendar any cramping, headaches, or other "menstrual cycle"-type symptoms you have. This is in case you don't get your period and tests continue to turn up negative--if you don't get your period for 90 days, a doctor will want to see you, and those symptoms you've been tracking will help them to pinpoint what could be going on.
In the meantime, here are a couple articles that may help explain what could be going on:
Answers for Women: Am I Pregnant After Unprotected Sex?, and Emergency Contraception Update, 2010
Let's keep your question here, so we don't get multiple answers going in multiple locations.
Take care, and let us know if you have any further questions.

November 26, 2010 - 7:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!